# SDR CALA2016020395063

- Difficulty date: January 28, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 69,203 hours, 7,791 cycles
- Engine: Pwa PW4056
- Engine time: 43,052 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTS NR 3 ENG OIL QTY DECREASING AFTER TAKEOFF, DROPPED TO ZERO & OIL PRESS WAS STEADILY DECREASING.  THE ENG WAS SHUT DOWN BY THE FLIGHT CREW WHEN THE OIL PRESS DROPPED BELOW 95 PSI.  THE ENG WIND MILLED FOR APPROX 90 MINUTES WITH POSITIVE OIL PRESS.  FUEL PUMP & IDG GARLOCK SEALS REPLACED, HIGH POWER LEAK CHECK ACCOMPLISHED.
